Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Body jerking in sleep, have chiari malformation, dizziness, weakness

I think that I may have had seizures in my sleep. Most recently, I awoke to my entire body jerking like someone was repeatedly shocking me. I was fully aware, but could not do anything about it. This has happened a couple times before in the past few years. It lasts about a few seconds up to a minute and then when it is over, I usually roll over and fall back asleep because I am so exhausted. I was recently diagnosed with a very mild chiari malformation with some symptoms of dizziness and body weakness. I am extremely healthy otherwise.
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
please follow the advice of your doctor .It is seizure disorder because of underlying bain cause .
See a neurosurgeon for any possible intervention
You may require anticonvulsant drug at bed timeto prevent night seizures

Dr Lal
Answered: Wed, 4 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor